Short-Term Growth Phenomena in Children

Wales, Jkh (1994) Short-Term Growth Phenomena in Children. British Journal of Hospital Medicine, 52 4: 134-135.

Author Wales, Jkh
Title Short-Term Growth Phenomena in Children
Journal name British Journal of Hospital Medicine   Check publisher's open access policy
ISSN 0007-1064
Publication date 1994-08-01
Sub-type Article (original research)
Volume 52
Issue 4
Start page 134
End page 135
Total pages 2
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 17 Sep 2015, 02:24:40 EST by System User